really weird blood tests, MS, B-6 toxic, high ferriting (800+), messed up electrolytes-body is dieing on me
Hi all, Cindy from Alaska. dx w/ MS 1/08-no insurance for ages-finally got it and my ferritin is in the 800 and b-6 is 160. I am a vegetarian-lifelong. I was taking a multi-vitamin w/out iron as 4 years ago w/ ins blood test showed high iron. I have kids, pets and am single on ssdi and am sooooo sick. I eat really well, exercise, the rest of my tests were good-heart, cholesterols, b-12, D, kidneys, liver enzymes and hormones. I am going into menopause early -overnight.Fighting multiple sclerosis is hard enough this is beyond me. ache, dizzy, cramps, weak, cog-fog,major fatigue. how or could these be related? the high ferritin and b-6 does not even make sense....I am a parent and need to function-have no money but am resourceful. what chelates b-6 and iron? phlebotomy helps latter-how about former? I am only a soial drinker at best. I feel like my body hates me. what OTC, natrupathic, homeopathic, medical step worked to ease this and improve removal? I do have an ENT, Neuro., and GP working on this but it takes long. I am ready to get leeches...I want this blood gone. any help, ideas, advice support is welcome on forum or PM. I cannot run a house, raise kids, fight MS, iron, b-6 all alone. it's just too horrible...oh I have HBP and eighth cranial nerve damage from MS as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.